Publications

Export 7 results:
Sort by: [ Author  (Desc)] Title Type Year
A B C D E [F] G H I J K L M N O P Q R S T U V W X Y Z   [Show ALL]
F
Fernandes, Vítor H., Gracinda M. S. Gomes, and Manuel M. Jesus. "Congruences on monoids of order-preserving or order-reversing transformations on a finite chain." Glasg. Math. J.. 47 (2005): 413-424. Abstract

n/a

Fernandes, Vítor H., Gracinda M. S. Gomes, and Manuel M. Jesus. "The cardinal and the idempotent number of various monoids of transformations on a finite chain." Bull. Malays. Math. Sci. Soc. (2). 34 (2011): 79-85. Abstract

n/a

Fernandes, Vítor H., Gracinda M. S. Gomes, and Manuel M. Jesus. "Presentations for some monoids of partial transformations on a finite chain." Commun. Algebra. 33 (2005): 587-604. Abstract

n/a

Fernandes, V. H., M. M. Jesus, V. Maltcev, and J. D. Mitchell. "Endomorphisms of the semigroup of order-preserving mappings." Semigroup Forum. 81 (2010): 277-285. Abstract

n/a

Fernandes, Vítor H., Gracinda M. S. Gomes, and Manuel M. Jesus. "Presentations for some monoids of injective partial transformations on a finite chain." Southeast Asian Bull. Math.. 28 (2004): 903-918. Abstract

n/a

Fernandes, Vítor H., Gracinda M. S. Gomes, and Manuel M. Jesus. "Congruences on monoids of transformations preserving the orientation on a finite chain." J. Algebra. 321 (2009): 743-757. Abstract

n/a

Fernandes, V. H., M. M. Jesus, and B. Singha. "On orientation-preserving transformations of a chain." Communications in Algebra (2021): 1-26.